MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977A260
Medical Device Problem Codes Unintended Collision (1429); Impedance Problem (2950)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an impedance issue with the implantable neurostimulator and leads, specifically with electrodes 4 and 10, which were listed to avoid during an impedance check.Additionally, there was a loss of efficacy associated with the device.The cause of these issues was identified as a car accident.Troubleshooting was performed by programming around the impedance issue.It is unknown if the issue is resolved.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 97715, serial# (b)(6), implanted: (b)(6) 2019, product type: implantable neurostimulator.Product id: 977a260, serial# (b)(6), implanted: (b)(6) 2019, product type: lead.Product id: 97715, serial# (b)(6), implanted: (b)(6) 2019, product type: implantable neurostimulator.Section d information references the main component of the system.Other relevant device(s) are: product id: 977a260, serial/lot #: (b)(6), ubd: 11-mar-2023, udi#:(b)(4) ; product id: 97715, serial/lot #: (b)(6), ubd: 28-jan-2020, udi#: (b)(4) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22035293
Report Number2649622-2025-13413
Device Sequence Number18346624
Product Code LGW
UDI-Device Identifier00763000006501
UDI-Public00763000006501
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2023
Device Model Number977A260
Device Catalogue Number977A260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date05/16/2025
Date Device Manufactured03/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age76 YR
Patient SexFemale
Patient Weight82 KG